# SDR VNAA202409010015

- Difficulty date: July 10, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333902
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKETS, MACHINED (10EAS) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  BRACKETS, MACHINED (2EAS) (P/N:SH670-33389-1) WERE CLEANED AND NO DAMAGES WERE FOUND PER CRJ-900 SRM 51-26-00-001-001-A01, AND BRACKETS MACHINED (8EAS) WERE EVALUATED OUT LIMITS PER CRJ900 SRM 53-32-58-001-001-A01, THEREFORE BRACKETS MACHINED (8EAS) WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND PER CRJ900 SRM 51-42-22-001-001-A01
